A question about nystagmous (eye wiggles) on E

E

[E]

Guest
Umm, I had a pill (sunshine)about a week ago, and it gave me the most intense eye wiggles i have ever experienced. sometimes I couldnt see and i thought i was going to fall over, i was real drowsy and my lids were half closed but i could feel my eyes flickering back and fourth so fast that i could see two or three of everything. It would last for about 5 seconds, then stop for about 2-3 seconds then start again.
I think the pill was mostly MDEA because it only lasted about 2-3 hours, fast come-on, not much empathy and heaps of physical effects.
I am aware that nystagmous is a common side-effect of E but i was wondering if it was a bad sign (like close to serotonin syndrome/fits) or would have any long term effects.
Nystagmous also effects people who are born with it, like a form of blindness (www.nystagmous.org). I have read that it has something to do with blood pressure in your brain.(?!!)
I emailed ecstasy.org with this question but they never replied.
Thanks in advance for anyone who can provide any information, as it was kinda scary and id like to put my mind at rest before rolling that hard again

Peace
------------------
------------
What my life needs is 99 levels of undo.
 

JrX

Bluelighter
Joined
Oct 23, 1999
Messages
318
Location
Lexington
From what I have read, you get the eye wiggles from taking too much e. I read something about it long ago and don't remember much. So you might want to looking into that. try www.harmreduction.net they might be able to help you.
------------------
" Peace, Love, Unity, & Respect, To Live By These Is A Way To Utopia "
 

Spider

Bluelighter
Joined
Nov 21, 1999
Messages
191
Location
Agawam, MA, USA
Ummm, since a few months ago my eyes have periodic jitters when I am not rolling. is this bad?
------------------
Spider...Tom...Shibz
 

Enerbunny

Bluelighter
Joined
Dec 9, 1999
Messages
436
Location
Jacksonville, Fl USA
Eye wiggles=MDMA
This is a common effect from MDMA. Not to much either, I have had the wiggles off one pill, and then no wiggles off 3? So, the way I see is if my eyes wiggle I have a good pill. I like it......
I don't think it's anything to worry about, some people get wiggles off caffeine, just the amount of blood pumping from your heart to your brain. Sounds bad, but it isn't. Just enjoy it, noone has died from eye wiggles yet!!

PLUR
 

Brooke

Bluelighter
Joined
Oct 31, 1999
Messages
76
Location
Seattle, WA, USA
Yeah, my right eye has been twitching like mad for the past month or two. It is driving me nuts! I have slowed down on my E consumption and it is beginning to get better, but I know right after I take the next pill (sasha and digweed in LA on the 17th!!!!!!!!!)it will start again.
so there is nothing you can do about it??
 

Brooke

Bluelighter
Joined
Oct 31, 1999
Messages
76
Location
Seattle, WA, USA
Yeah, my right eye has been twitching like mad for the past month or two. It is driving me nuts! I have slowed down on my E consumption and it is beginning to get better, but I know right after I take the next pill (sasha and digweed in LA on the 17th!!!!!!!!!)it will start again.
so there is nothing you can do about it??
 
J

Joelle

Guest
I don't know if I used to get this before I started taking e regularly, cos I never would have noticed, but I get bad eye wiggles and eye twitches, along with serious rolling of eyes into the back of my head when I'm really really tired. It gives me some cool distorted visuals sometimes
Sucks when I'm driving tho
 
E

[E]

Guest
I found this ecstasy.org, its probably why they didnt answer my question, although after readingit im even more unsure if my "prolonged" eye wiggles are a bad sign (probably sign of good E though
). Anyway its relevant to what you guys ar experiencing so here:
Dizziness or Dependency?
I am concerned about a friend of mine. He took maybe 15 ecstasy pills on a long weekend (3-4 days). The next day he expressed to me a feeling of dizziness and disorientation. I reminded him that was pretty normal but that it would go away within a day or two. Well, it has now been over one full week and he continues to have these very brief (2-3 second) intervals of dizziness and for lack of a better description "semi-blackout". He also told me that it usually happens when he looks out of the corner of his eye or when he turns his head to view something. I guess my main question is:
1. Will this eventually wear off? and how long?
2. Is there evidence of people having any permanent effects related to the above described?
He feels like he should see a doctor but is that necessary?
What scared me the most was when he mentioned the words "it feels sort of like a chemical imbalance, like the nerves in my brain have become dulled." This is when I decided it was time to search for some answers.
Expert Reply
This is difficult; only way to anwer properly is to watch what happens when they happen. It sounds like nystagmus - in that it comes on at extreme angles of gaze and also when the head is turned around. This is a rapid to and fro motion of the eyes which is normally present when looking out of a train window. It is also what happens when people whirl around too fast on fun fair rides etc and is described as "dizziness". Certainly it also occurs on the way up with large doses of E.
Alternatively it is simply a blood pressure thing where blood pressure control is lost for a few seconds and gets very low. No blood supply to the brain, light headedness leading to unconsciousness and collapse if lasting for more than 5 secs or so. Certainy if the E contained speed then this is very plausible. Our blood pressure relies on adrenaline derivatives, and these can be exhausted by too much speed for too long. All this resolves with time.
I doubt that is is permanent, as otherwise the physical signs associated with either of the above would have been recorded and a "syndrome" would have been described in the literature. I would reckon that these things have now disappeared. If not, it is important that they should be documented, and a cause found if possible.
I need to know what has happened since and whether it is still there. If it is still there, ask whether it can happen lying down, how old they are, whether anything makes it better/worse, whether when it is witnessed there are strange eye movements, or do they go very pale during and red afterwards.
Further information was provided:
It (the dizziness) did not happen when he was laying down, but it did occur when he rose up from laying down, just for that very brief moment until he straightened up his posture. There was no visible or noticeable eye movements nor was there any type of discoloration of the eye at any time (red or pale). My friend is 28 years old and is in very good shape both mentally and physically. He agrees totally with the description of the "train window" and the "fair ride" analogies. He also told me after that last binge he had his blood pressure checked on one of those grocery store machines and it went through the roof as to being way too high. There were a couple of days when he was so scared he promised me he would never ever take another drug including alcohol. He was truly scared for his physical health but I think he was more worried about his mental health, of perhaps not being able to be his normal, rational, functioning self. Contrary to this though his condition after 10 days did improve enough to the extent that he decided to do another E. To my surprise the next day afterwards he said all of the dizziness went away, completely. Ever since then he has taken one or two every 4 or 5 days for recreation yes, but also to avoid any further dizzy spells. After about 3-4 days without one the dizzy spells start to lightly creep back to him and that's when he'll take another. Now this has me worried even more. Although he doesn't experience any more pain or dizziness I can't help but to think this is becoming a dependency or an addiction.
Further Expert Reply
Sounds like a problems with eye movement or blood pressure control but not severe enough (blood pressure problem) to get rebound flushing. His blood pressure needs to be checked properly.
This person is becoming psychologically dependent. The easy explanation is that they are rationalising their continued use of a drug that has scared them by making them ill by somatisising (ie turning physical) anxiety and guilt about continued use. I should not do these they are bad for me but it's OK to do them because when I don't etc.
They should stop immediately, have their blood pressure checked (almost certainly going to be OK), and find some other way to release all this introverted concern.
taken from:
http://www.ecstasy.org/qanda/q76.html
 
Top